# SDR CA130509007

- Difficulty date: May 6, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 172N
- Aircraft time: 9,930 hours
- Engine: Lyc O320D2J
- System (JASC): 7602 · Mixture Control
- Part: Control Cable
- Part number: MC60072
- Condition: Broken
- Location: Mixture
- Part time: 3,839 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UPON ENGINE SHUTDOWN THE PILOT PULLED THE MIXTURE CONTROL CABLE TO IDLE CUT OFF.  THE HANDLE OF THE CONTROL CABLE CONTINUED TO COME OUT FARTHER THAN EXPECTED. ACFT WAS SNAGGED.  UPON INSPECTION THE INNER CABLE WAS FOUND TO BE BROKEN INSIDE THE PROTECTIVE SLEEVE. NO OTHER EVIDENCE OF DAMAGE WAS DISCOVERED.  CABLE WAS REPLACED WITH SERVICEABLE UNIT.
